# SDR JJBA201902065042

- Difficulty date: January 25, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N11187
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500927
- Aircraft time: 29,316 hours, 20,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 29-35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - LH OB SILL FR 29-35 AS MARKED. REMOVED AND REPLACED LH FLOOR SILL AT FR 29-35. RESTORED SURFACE PROTECTION. LEVEL 2 CORROSION.
